Doctor insights on:
Facial Petechiae Treatment
What is a treatment of petechiae caused by sjogren's syndrome and vasculitis? Does it go away without any treatment?
None: Petechiae are bits of blood that has left capillaries & entered the skin. The cause is a breakdown of capillaries. There are usually significant causes such as severe infection (meningococcus), blood dyscrasias (low platelets, leukemia), viral illnesses, trauma, allergic rxn. None of these conditions are amenable with "holistic" treatments. If you have petechiae you should your doctor immediately. ...Read more
For the last two weeks I've been having tiny red dots on the left side of my face. They stay for 2-3 days and go away. I haven't changed my lifestyle. I suspect it's petechiae. Why do they keep coming all of a sudden?
Red dots: These lesions need to be visualized & a history needs to be obtained in order to make an accurate diagnosis. Without diagnosis - can't say why they keep recurring. ...Read more
I've woken up with a petechiae race on my face, how long will it last and what can I do to get rid of it!
Not common: But it happens. When you wretch you produce high intrathoracic/abdominal pressures and impede blood return from the head / neck. This occasionally will produce petechiae or conjunctival hemmorhage. It is more common in those who have taken a non steroidal or antiplatelet agent. ...Read more
Available: There are many treatments for morning sickness. Some are over the counter and some are prescription. Emetrol is safe. 25mg of vitamin b6 with sominex has been shown to be effective. Bonnie tablets sometimes help. There are multiples prscription meds your doctor can give you too. Eating frequent small bland meals and not drinking when you eat (called a wet to dry diet) also helps. ...Read moreSee 1 more doctor answer
Hello I have flat red marks on my face which I think is Petechiae and I just wondered if you had any advice on how to get rid of it?
Need to examine:
It is not feasible to provide a meaningful opinion without examining you. It is unlikely that the marks are petechiae as these tend to disappear on their own in a matter of days if not faster. It would be prudent to see your doctor for an evaluation.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex.
Get HPV vaccine. ...Read more
If someone had a petechiae rash all over their face from asphyxiation how can you get it to go away sooner?
Dad has frequent bleeds from the nose. He has multiple large petechiae on face, gerd. Diagnosed crest three yr bk. Nothing helps, pl suggest details?
Diagnosed with chronic urticaria, frequent severe nose bleeds, petechiae, flushing chest and face, cold intolerance, mild ibs, could these be relate?
See allergist: This sounds like an autoimmune process with several disease conditions going on. You may need the help of an allergist as well as a rheumatologist. ...Read more
A medicine, such as Aspirin or blood thinners (anticoagulants).
Infection that causes the buildup of toxin in the blood or tissues (sepsis).A bleeding or clotting disorder, such as hemophilia, von willebrand's disease, thrombocytopenia, or another less common bleeding or clotting disorder.
Other diseases that affect clotting. ...Read more
See your doctor: Random implies no cause. If you are trying to figure out why you have it consider very hot showers, trauma, shaving, and many other possibilities. Have your doctor take a look and discuss it with her. Often time the pattern or placement explains why it is there. ...Read more
I don't believe so. Here is an interesting report. Please see your family doctor asap. :vital signs: a stress case or a serious disease? - discover. ..
Sep 17, 2011 - petechiae can be a side effect of Aspirin use. Infections can lead to petechiae, which. ..Best wishes. ...Read more